MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION Novum IQ; Pump, infusion

BAXTER HEALTHCARE CORPORATION Novum IQ; Pump, infusion
Model Number 40800BAXUS
Medical Device Problem Code Filling Problem (1233)
Health Effect - Clinical Codes Tachycardia (2095); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/11/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a novum iq syringe pump underinfused continuous morphine for pain/sedation.The patient was concurrently receiving a continuous d30 fluid infusion and vecuronium through other syringe pumps.During initial setup, a 10 ml syringe was selected and dispensed.After priming, the syringe was reloaded, and the pump reportedly offered a 50 ml syringe option, which was confirmed by the user.Subsequently, multiple ¿disposable not loaded¿ messages were reportedly recorded; however, no associated syringe reload events or user re-confirmations of syringe size/type were identified for the corresponding ¿syringe loading complete¿ entries.The reporter stated that the patient became tachycardic and appeared to be awakening despite paralysis, suggesting inadequate sedation despite increasing sedation doses.No additional information is available.
 
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
Novum IQ
Common Device Name
Pump, infusion
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
ORBRAY THAILAND CO., LTD.
northern region ind. estate
60/29 moo 4, tambol banklang
a.muang, ban klang, lamphun NA 51000
TH   51000
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
+1(224)270-5355
MDR Report Key50212916
Report Number1416980-2026-02610
Device Sequence Number9998982
Product Code FRN
UDI-Device Identifier05413765852428
UDI-Public(01)05413765852428
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K242390
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number40800BAXUS
Device Catalogue Number40800BAXUS
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2026
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
10mL Syringe; D30 fluid and vecuronium; Morphine; Unspecified brand syringe pump
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown